# SDR N382006F00002

- Difficulty date: May 4, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N403TB
- Make and model: Gulstm GIV
- Aircraft serial: 1191
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: A62H20077
- Part serial: 0329
- Condition: Jammed
- Location: Rt Thrust Revers
- Part time: 5,900 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, RT THRUST REVERSER ONLY DEPLOYED AN INCH AND WOULD NOT STOW.  FOUND T/R ACTUATOR JAMMED.  REMOVED AND REPLACED RT T/R ACTUATOR.  OPS AND LEAK CHECKED GOOD.
